Abstract Title:

Glipizide-induced pigmented purpuric dermatosis.

Abstract Source:

J Am Acad Dermatol. 1999 Nov;41(5 Pt 2):827-9. PMID: 10534660

Abstract Author(s):

B B Adams, A S Gadenne

Article Affiliation:

University of Cincinnati, College of Medicine, Department of Dermatology, Ohio 45267-0523, USA. adamsbb@email.uc.edu

Abstract:

Pigmented purpuric dermatosis can occasionally be caused by various medications. No reported cases of oral hypoglycemic agents causing pigmented purpuric dermatosis exist. We report a case of glipizide-induced pigmented dermatosis.

Study Type : Human: Case Report
Additional Links
Problem Substances : Glipizide : CK(64) : AC(6)

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2020 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.